# SDR FDEA2020080591737

- Difficulty date: July 19, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2913
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING SKIN AT #12 SLAT TRACK AFT OUTBOARD CORNER HAS A .100 IN. CRACK.   (MARKED) 0000721523 : COLON, LUIS R - 31-JUL-2020 18:44  REPAIRED R/H LOWER WING SKIN AT #12 SLAT TRACK PER SRM 57-10-00 VOLUME 1 FIGURE 68   SHEET 1    MAJOR REPAIR  0000098027 : LHI, YUNG S - 31-JUL-2020 18:45  .  0000114593 : SAQUILABON, APOLONIO R - 31-JUL-2020 18:50  C/W
